Acta Mathematica

A finiteness theorem for cusps

Dennis Sullivan

Full-text: Open access

Article information

Acta Math. Volume 147 (1981), 289-299.

Received: 10 March 1981
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Zentralblatt MATH identifier

1981 © Almqvist & Wiksell


Sullivan, Dennis. A finiteness theorem for cusps. Acta Math. 147 (1981), 289--299. doi:10.1007/BF02392876.

Export citation


  • Ahlfors, L., Finitely generated Kleinian groups. Amer. J. Math., 86 (1964), 413–429.
  • Ahlfors, L., Some remarks on Kleinian groups (remark 6, p. 11, 12), in the unpublished proceedings of the Tulane Conference on Quasi-Conformal mappings, moduli and discontinuous groups (May 1965).
  • Bers, L., On Ahlfors's finiteness theorem. Amer. J. Math., 89 (1967), 1078–1082.
  • Greenberg, L., Fundamental polyhedra for Kleinian groups. Ann. of Math., 84 (1966), 433–441.
  • Marden, A., Geometrically finite Kleinian groups and their deformation spaces, in Discrete groups and automorphic functions. Editor W. Harvey, Academic Press (1977).
  • Sullivan, D., On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, in the Proceedings of the Stony Brook Conference on Riemann surfaces and Kleinian groups (June 1978). Princeton University Press, 1980.
  • Thurston, W., Geometry and topology of 3-manifolds (section 5.10). Notes from Princeton University (1978). To be published by Princeton University Press.